| Model Number |
SUTR ANCH,CRKSCRW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder arthroscopy the suture broke while being screwed into a pre-drilled hole.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is not confirmed.Visual inspection identified the white/black and blue sutures did not have any damage.The threads of the corkscrew were chipped, and the end of the handle had depth scratches of the corkscrew® ft, 4.5 mm suture anchor w/one #2 fiberwire and one #2 tigerwire.Functional testing was not performed due to the damage to the device.No problem found.